# SDR DALA2019091905443

- Difficulty date: September 17, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 71,392 hours, 26,976 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5639, L/P 1277415) MAIN CABIN FLOORBEAM UPPER FLANGED AT STA 365 RBL 24 CORRODED. CORRECTIVE ACTION: CUT OUT DAMAGED AREA IAW SRM 53-00-51 REP 10. FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-00-51 REP 10.
